# SDR 20000515AP013

- Difficulty date: August 26, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SEAT TRACK STATION 1060 RBL 24 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK AT STATION 1060 RBL 24 IAW SRM 53-10-5 PAGE 3, 51-10-2 PAGE 2.  (M)
